Tylenol Sinus Severe Non-Drowsy Pain & Congestion Relief Caplets - Acetaminophen - 24ct
Tylenol Sinus Severe Non-Drowsy Pain & Congestion Relief Caplets - Acetaminophen - 24ct
Tylenol Sinus Severe Non-Drowsy Pain & Congestion Relief Caplets - Acetaminophen - 24ct
Tylenol Sinus Severe Non-Drowsy Pain & Congestion Relief Caplets - Acetaminophen - 24ct
Tylenol Sinus Severe Non-Drowsy Pain & Congestion Relief Caplets - Acetaminophen - 24ct
T

Tylenol Sinus Severe Non-Drowsy Pain & Congestion Relief Caplets - Acetaminophen - 24ct

Regular price $7.99 $0.00 Unit price per

Specifications
Trial/Travel Size: Yes
Suggested Age: 12 Years and Up
Health Facts: Contains Pain Reliever, Contains Expectorant, Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Features: Non-Drowsy
TCIN: 14013768
UPC: 300450262257
Item Number (DPCI): 094-03-0246
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, the flu or the common cold, including fever, headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this cold and flu symptom relief medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy decongestant formula can be taken during the day and is suitable for adults and children 12 years and over.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.